MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAH
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the all buttons were hard to use.Customer¿s blood glucose level was unknown at the time of incident.Customer stated that the insulin pump had foggy screen.Customer also stated that there was fluid under the lcd display.Customer was advised that the insulin pump will need to be replaced.Customer was advised to discontinue the use of insulin pump and revert to backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had intermittent buttons response due to flattened (creased) esc button dome switch.No unlocked lcd keypad connector noted.No moisture damage on keypads, motor, vibrator, battery tube or electronic assembly during visual inspection.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8909206
Report Number2032227-2019-49100
Device Sequence Number525590
Product Code OYC
UDI-Device Identifier00643169476578
UDI-Public(01)00643169476578
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAH
Device Catalogue NumberMMT-723RNAH
Device Lot NumberA0723RNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight110